# SDR CALA2025043004332

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N2747U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64991
- Aircraft time: 30,711 hours, 3,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR R5 EMER LT BATTERY PACK M33409 CAPACITY LOW.  R5 DOOR EMERGENCY LIGHT POWER PACK M33409 FOUND CAPACITY LOW DR R5 EMER LT BATT PACK 1U33409 REPLACED AND INSTALLATION TEST CARRIED OUT WITH RESULT NORMAL AS PER AMM 33-51-06.
